# SDR DALA2018122107322

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INSPECTION SHOWS CRACK INDICATIONS IN LH VERTICAL STABILIZER FRONT SPAR CAP FORWARD FLANGE AT 3RD FASTENER HOLE BELOW ZFS=52.267 SPLICE AND 14TH HOLE BELOW SPLICE. MARKED. REF STEP 2 OF 5530-01045-0602. REPAIRED REF ERA 498510-14AD REV A AND 498493-14AD REV A. (LP0871796)
